Skip navigation

Items where Author is "Wells, P.M."

Items where Author is "Wells, P.M."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Wood, C.R., Reynolds, D.R., Wells, P.M., Barlow, J.F., Woiwod, I.P. and Chapman, J.W. (2009) Flight periodicity and the vertical distribution of high-altitude moth migration over southern Britain. Bulletin of Entomological Research, 99 (5). pp. 525-535. ISSN 0007-4853 (doi:10.1017/S0007485308006548)

This list was generated on Mon May 21 18:24:32 2018 BST.